# SDR ASAA2014060207989

- Difficulty date: June 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 29,283 hours, 8,936 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 19,630 hours, 5,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC & CDU, FOUND FAULT CODE 75-20361 HPTACC POSITION SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  TROUBLESHOT FAULT CODE FOUND EEC J-9 PUSHED PIN.  REF FIM 75-21, TASK 802 & 75-34-TASK 816.  REPLACED NR 1 ENG EEC WITH NEW REF AMM 73-21-60 ALL TEST ACCOMP/ PASSED AS DIRECTED BY POWERPLANT TEST, REF TASK 71-00-00-800-811-F00.
